MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ACE BREATHING KITS; NEBULIZER (DIRECT PATIENT INTERFACE)

SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ACE BREATHING KITS; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 11-1020
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the boxes are missing kits.No patient injury was reported.
 
Additional Manufacturer Narrative
No product has been returned.Photos were provided for investigation.Review of the two photos provided show the difference between a full box (25 piece) and a box missing parts.The gap or space available within the box appear to be the space of the five missing parts.It appears that manufacturing packed the incorrect amount of parts on the specified boxes.The investigation could not confirm the root cause of the issue.No corrective actions are planned at this time.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX OXYGEN/AEROSOL ACE BREATHING KITS
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15437554
Report Number3012307300-2022-19451
Device Sequence Number14953816
Product Code CAF
UDI-Device Identifier10788942110205
UDI-Public10788942110205
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K953206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/09/2024
Device Model Number11-1020
Device Catalogue Number11-1020
Device Lot Number3821901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown